Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The generalized Beltrami problem concerning geodesic representation


Author: Edward Kasner
Journal: Trans. Amer. Math. Soc. 4 (1903), 149-152
MSC: Primary 53A05
Erratum: Trans. Amer. Math. Soc. 5 (1904), 550.
MathSciNet review: 1500632
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53A05

Retrieve articles in all journals with MSC: 53A05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1903-1500632-7
Article copyright: © Copyright 1903 American Mathematical Society